# SDR USAABB95004

- Difficulty date: October 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N648US
- Make and model: Boeing 767201
- Aircraft serial: 23900
- System (JASC): 3350 · Emergency Lighting
- Part: Eel
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- Nature of condition: L
- Precautionary procedure: D

## Discrepancy

BOS - FLT 816 - AIRCRAFT RETURNED TO THE GATE BECAUSE THE FLOOR LEVEL EMERGENCY LIGHTS ILLUMINATED AND WOULD NOT SHUT OFF.  MAINTENANCE CYCLED THE APPROPRIATE CIRCUIT BREAKERS AND THE SYSTEM RESPONDED CORRECTLY.  (X)
